# SDR ASMF201202005

- Difficulty date: February 11, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N861AM
- Make and model: Boeing 737-83N
- Aircraft serial: 30706
- Aircraft time: 29,510 hours, 15,205 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bellcrank
- Part number: 113A39114
- Condition: Broken
- Location: Rt Wing Te Flap
- Part time: 29,510 hours, 15,205 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

CAPTAIN REPORTED THAT DURING TAKEOFF, THE ACFT REQUIRED 3 UNITS TO THE LEFT OF RUDDER TRIM.  DURING MX REVIEW, THE RT OTBD FLAP, INBD BELLCRANK WAS FOUND BROKEN.   THE RT OTBD FLAP, INBD BELLCRANK WAS REPLACED IAW MM 27-51-24, TESTED CORRECT.
